# SDR TWAA0018416

- Difficulty date: November 20, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- Aircraft time: 39,119 hours, 19,711 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPARTMENT A FORMER WAS CORRODED AT STA 1308, LONGERON 28R TO 23L.  REMOVED FRAME FROM LONGERON 18R TO 18L.  INSTALLED NEW FRAME.  INSTALLED SPLICE BETWEEN LONGERON 25R AND 26R PER SRM 53-03, PAGE 4C, AND FIG 2A FOR THICKNESS 0.071 TO 0.080.
